# SDR SWAA2022012884220

- Difficulty date: July 19, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N754SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29849
- Aircraft time: 63,472 hours, 37,083 cycles
- System (JASC): 5711 · Wing Spar
- Part: Web
- Condition: Corroded
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FRONT SPAR AFT OF #3 KREUGER FLAP; SPAR H AS CORROSION AT FUEL BOOST PUMP UPPER AND LOWER BOND ING STRAPS. / RIGHT WING FRONT SPAR AFT OF #3 KREUGER FLAP SPAR HA S CORROSION AT FUEL BOOST PUMP UPPER AND LOWER BONDI NG STRAPS. REPAIRED I/A/W EA 170312 REV IR AND EA 1- 757-14127 REV IR
